Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Treating yeast infection with Azo, monistat. Will the discharge become clear?

Hey I m 18 years old and I am sexually active. I contracted an std a while ago and had it cured. I know have a yeast infection that I ve had for a while now. I ve taken Azo yeast tablets to try and get rid of it my next step will be the Monistat 7 day treatment. My discharge is thick and white all the time. After I treat my infection with the Monistat should my discharge turn back clear?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The white discharge will generally become scanty after the course of treatment with monistat. You will be getting back a clear discharge after the successful treatment. Wish you good health.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor